# SDR QXEA200701537

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,710 hours, 10,256 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2431 - FLAP POWER CAUTION LIGHT.  TROUBLESHOT FLAP POWER CAUTION REF FIM 27-50-00.  CLEARED FLAP NVM.  PERFORMED OPERATIONAL TEST OF WING FLAPS IAW Q400 AMM TASK 27-50-00-710-801.  NO REOCCURRENCE OF FAULT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
